# SDR AALA201906039041

- Difficulty date: May 29, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N962AN
- Make and model: Boeing 737823
- Aircraft serial: 30858
- Aircraft time: 53,730 hours, 22,425 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Board
- Condition: Burned
- Location: Reading Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: CAPTAIN REPORTED A PERSISTENT ODOR LASTING 120 MINUTES WAS NOTICED DURING CLIMB/CRUISE/DESCENT/APPROACH/LANDING/TAXI-IN. A CHEMICAL/MILD SULFUR ODOR NOTICED FROM ROW 7 TO ROW 30. MAINTENANCE PERFORMED CARD 05-96-70. NO FINDINGS DURING ENG RUNS. DURING CHECK OF ALL READING LIGHTS AND CALL LIGHTS OF PASSENGER PSUS, FOUND ROW 22ABC ALL READING LIGHTS INOP.  REMOVED AND REPLACED PSU CIRCUIT CARD AT 22ABC IAW AMM 33-23-00. OPS CK GOOD. A/C SUP AND LEAD WALKED CABIN. NO ODORS NOTED.
